# SDR R61A201712230994

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N876RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000187
- Aircraft time: 25,416 hours, 19,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT EMERGENCY LIGHT STRIP DAMAGED.
